Journal of Theoretical Probability

, Volume 23, Issue 1, pp 127–147 | Cite as

Estimates of Tempered Stable Densities



Estimates of densities of convolution semigroups of probability measures are given under specific assumptions on the corresponding Lévy measure and the Lévy–Khinchin exponent. The assumptions are satisfied, e.g., by tempered stable semigroups of J. Rosiński.


Stable process Tempered stable process Semigroup of measures Transition density 

Mathematics Subject Classification (2000)

60G51 60E07 60J35 47D03 60J45 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bogdan, K., Jakubowski, T.: Estimates of heat kernel of fractional Laplacian perturbed by gradient operators. Commun. Math. Phys. 271(1), 179–198 (2007) MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bogdan, K., Sztonyk, P.: Estimates of potential kernel and Harnack’s inequality for anisotropic fractional Laplacian. Stud. Math. 181(2), 101–123 (2007) MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Chen, Z.-Q., Kim, P., Kumagai, T.: Weighted Poincaré inequality and heat kernel estimates for finite range jump processes. Math. Ann. 342(4), 833–883 (2008) MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for stable-like processes on d-sets. Stoch. Process. Appl. 108(1), 27–62 (2003) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for jump processes of mixed types on metric measure spaces. Probab. Theory Relat. Fields 140(1–2), 277–317 (2008) MATHMathSciNetGoogle Scholar
  6. 6.
    Constantine, G.M., Savits, T.H.: A multivariate Faa di Bruno formula with applications. Trans. Am. Math. Soc. 348(2), 503–520 (1996) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Dziubański, J.: Asymptotic behaviour of densities of stable semigroups of measures. Probab. Theory Relat. Fields 87, 459–467 (1991) MATHCrossRefGoogle Scholar
  8. 8.
    Głowacki, P.: Lipschitz continuity of densities of stable semigroups of measures. Colloq. Math. 66(1), 29–47 (1993) MATHMathSciNetGoogle Scholar
  9. 9.
    Głowacki, P., Hebisch, W.: Pointwise estimates for densities of stable semigroups of measures. Stud. Math. 104, 243–258 (1993) MATHGoogle Scholar
  10. 10.
    Grzywny, T.: Potential theory for α-stable relativistic process. Master Thesis, Institut of Mathematics and Computer Sciences, Wrocław University of Technology (2005) Google Scholar
  11. 11.
    Grzywny, T., Ryznar, M.: Two-sided optimal bounds for Green functions of half-spaces for relativistic α-stable process. Potential Anal. 28(3), 201–239 (2008) MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Hiraba, S.: Asymptotic behaviour of densities of multi-dimensional stable distributions. Tsukuba J. Math. 18(1), 223–246 (1994) MATHMathSciNetGoogle Scholar
  13. 13.
    Hiraba, S.: Asymptotic estimates for densities of multi-dimensional stable distributions. Tsukuba J. Math. 27(2), 261–287 (2003) MATHMathSciNetGoogle Scholar
  14. 14.
    Houdré, C., Kawai, R.: On layered stable processes. Bernoulli 13(1), 252–278 (2007) MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Jacob, N.: Pseudo Differential Operators and Markov Processes. Fourier Analysis and Semigroups, vol. I. Imp. Coll. Press, London (2001) MATHGoogle Scholar
  16. 16.
    Kulczycki, T., Siudeja, B.: Intrinsic ultracontractivity of the Feynman–Kac semigroup for relativistic stable processes. Trans. Am. Math. Soc. 358(11), 5025–5057 (2006) MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Lewandowski, M.: Point regularity of p-stable density in ℛd and Fisher information. Probab. Math. Stat. 19(2), 375–388 (1999) MATHMathSciNetGoogle Scholar
  18. 18.
    Picard, J.: Density in small time at accessible points for jump processes. Stochastic Process. Appl. 67(2), 251–279 (1997) MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Pruitt, W.E., Taylor, S.J.: The potential kernel and hitting probabilities for the general stable process in R N. Trans. Am. Math. Soc. 146, 299–321 (1969) CrossRefMathSciNetGoogle Scholar
  20. 20.
    Rosinski, J.: Tempering stable processes. Stoch. Process. Appl. 117(6), 677–707 (2007) MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Ryznar, M.: Estimates of Green function for relativistic α-stable process. Potential Anal. 17(1), 1–23 (2002) MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Sato, K.-I.: Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999) MATHGoogle Scholar
  23. 23.
    Sztonyk, P.: Regularity of harmonic functions for anisotropic fractional Laplacians. Math. Nach. (to appear) Google Scholar
  24. 24.
    Watanabe, T.: Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Am. Math. Soc. 359(6), 2851–2879 (2007) MATHCrossRefGoogle Scholar
  25. 25.
    Zaigraev, A.: On asymptotic properties of multidimensional α-stable densities. Math. Nachr. 279(16), 1835–1854 (2006) MATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    Zolotarev, V.M.: One-Dimensional Stable Distributions. Am. Math. Soc., Providence (1986) MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Institute of Mathematics and Computer ScienceWrocław University of TechnologyWrocławPoland
  2. 2.Institute for Mathematical StochasticsTU DresdenDresdenGermany

Personalised recommendations